# SDR DXTA200400396

- Difficulty date: September 16, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,351 hours, 2,047 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Barrel
- Part number: 67421801
- Part serial: BMC168
- Condition: Corroded
- Location: Mlg
- Part time: 3,351 hours, 2,047 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 390 AIRPLANE EXPERIENCE A JOLT AND THE GEAR UNLOCK LIGHT ILLUMINATED WE SLOWED AND DESCENDED BELOW FL180, EXTENDED GEAR NORMALLY AND WITH EMERGENCY BLOW DOWN.  REMOVED THE NOSE LANDING GEAR UPPER AND LOWER BARREL ASSEMBLIES, INSPECTED AND FOUND UPPER BARREL TO BE PITTED AND CORRODED.  INSTALLED NEW UPPER BARREL IAW SRM CHAPTER 32-20-02.
